# SDR FDEA201204181466

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A537819720100
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FR. 38.1 BETWEEN SEAT TRACK 2R & 3R,  CLEVIS ADAPTER HAS CORROSION INSIDE SCALLOP.  NO REPAIR LIMITS FOR CLEVIS ADAPTERS.  REMOVED CLEVIS ADAPTER AND INSTALLED NEW CLEVIS ADAPTER IAW SRM 51-72-10.
